# SDR AT0400015

- Difficulty date: July 31, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

LT ENGINE SURGED IN FLIGHT.  ENGINE SHUT DOWN AS IT CONTINUED TO SURGE.
